# SDR EISA96085

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO, AFT OF DOOR BETWEEN STATION 620 AND STATION 640 STRINGER 26R, CORRODED.  REMOVED STRINGER FROM STATION 620 TO STATION 650, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-3.  (M)
